Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 372, Number 4

Well-posedness and decay to equilibrium for the Muskat problem with discontinuous permeability
Rafael Granero-Belinchón and Steve Shkoller.
Trans. Amer. Math. Soc. 372 (2019), 2255-2286
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988576
The dynamics of Super-Apollonian continued fractions
Sneha Chaubey, Elena Fuchs, Robert Hines and Katherine E. Stange.
Trans. Amer. Math. Soc. 372 (2019), 2287-2334
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988577
On self-avoiding polygons and walks: The snake method via pattern fluctuation
Alan Hammond.
Trans. Amer. Math. Soc. 372 (2019), 2335-2356
Abstract, references and article information
Full-text PDF
MathSciNet review: 3988578
Hilbert space Lyapunov exponent stability
Gary Froyland, Cecilia González-Tokman and Anthony Quas.
Trans. Amer. Math. Soc. 372 (2019), 2357-2388
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988579
Matrix wreath products of algebras and embedding theorems
Adel Alahmadi, Hamed Alsulami, S. K. Jain and Efim Zelmanov.
Trans. Amer. Math. Soc. 372 (2019), 2389-2406
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988580
Distribution of critical points of polynomials
Vilmos Totik.
Trans. Amer. Math. Soc. 372 (2019), 2407-2428
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988581
On rational Eisenstein primes and the rational cuspidal groups of modular Jacobian varieties
Hwajong Yoo.
Trans. Amer. Math. Soc. 372 (2019), 2429-2466
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988582
Classes of Weierstrass points on genus $2$ curves
Renzo Cavalieri and Nicola Tarasca.
Trans. Amer. Math. Soc. 372 (2019), 2467-2492
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988583
Non-existence of negative weight derivations on positively graded Artinian algebras
Hao Chen, Stephen S.-T. Yau and Huaiqing Zuo.
Trans. Amer. Math. Soc. 372 (2019), 2493-2535
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988584
An enhancement of Zagier’s polylogarithm conjecture
Nobuo Sato.
Trans. Amer. Math. Soc. 372 (2019), 2537-2588
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988585
On large orbits of subgroups of linear groups
H. Meng, A. Ballester-Bolinches and R. Esteban-Romero.
Trans. Amer. Math. Soc. 372 (2019), 2589-2612
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988586
Outer automorphisms of adjoint groups of type $\mathsf{D}$ and nonrational adjoint groups of outer type $\mathsf{A}$
Demba Barry and Jean-Pierre Tignol.
Trans. Amer. Math. Soc. 372 (2019), 2613-2630
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988587
Some examples of composition operators and their approximation numbers on the Hardy space of the bidisk
Daniel Li, Hervé Queffélec and Luis Rodríguez-Piazza.
Trans. Amer. Math. Soc. 372 (2019), 2631-2658
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988588
Anticyclotomic $p$-adic $L$-functions and the exceptional zero phenomenon
Santiago Molina.
Trans. Amer. Math. Soc. 372 (2019), 2659-2714
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988589
Free resolutions of orbit closures of Dynkin quivers
András C. Lőrincz and Jerzy Weyman.
Trans. Amer. Math. Soc. 372 (2019), 2715-2734
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988590
Isometries for the modulus metric are quasiconformal mappings
Dimitrios Betsakos and Stamatis Pouliasis.
Trans. Amer. Math. Soc. 372 (2019), 2735-2752
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988591
Sharp affine weighted $L^{p}$ Sobolev type inequalities
J. Haddad, C. H. Jiménez and M. Montenegro.
Trans. Amer. Math. Soc. 372 (2019), 2753-2776
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988592
A volume preserving flow and the isoperimetric problem in warped product spaces
Pengfei Guan, Junfang Li and Mu-Tao Wang.
Trans. Amer. Math. Soc. 372 (2019), 2777-2798
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988593
When is the underlying space of an orbifold a manifold?
Christian Lange.
Trans. Amer. Math. Soc. 372 (2019), 2799-2828
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988594
On the Fourier transform of Bessel functions over complex numbers—II: The general case
Zhi Qi.
Trans. Amer. Math. Soc. 372 (2019), 2829-2854
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988595
Combinatorial cost: A coarse setting
Tom Kaiser.
Trans. Amer. Math. Soc. 372 (2019), 2855-2874
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988596
Combinatorial characterization of the weight monoids of smooth affine spherical varieties
Guido Pezzini and Bart Van Steirteghem.
Trans. Amer. Math. Soc. 372 (2019), 2875-2919
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988597
Exact dimensionality and projection properties of Gaussian multiplicative chaos measures
Kenneth Falconer and Xiong Jin.
Trans. Amer. Math. Soc. 372 (2019), 2921-2957
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988598
Riesz means of Fourier series and integrals: Strong summability at the critical index
Jongchon Kim and Andreas Seeger.
Trans. Amer. Math. Soc. 372 (2019), 2959-2999
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988599